# SDR DALA2025020500883

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 60,975 hours, 43,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS DIM WITH THE SWITCH OFF. THE SYSTEM WAS DEFERRED PER MEL 33-51-02A AND PLACARDS WERE INSTALLED. MAINTENANCE VERIFIED 2232 LAMPS WERE INSTALLED PER B-717 IPC 33-50-30-01 ITEM #130J. (NOTE: LEFT LAMP IS BAD, NASI BWI). SUSPECT BAD BATTERY IN POWER SUPPLY B5-125 CAUSING UNCOMMANDED ILLUMINATION.  R&R EXTERIOR EMERGANCY LIGHTS POWER SUPPLY AND BATTERY PER B717 AMM 33-51. OP CHECK NORMAL.  (LP #6397171)
